# SDR ASAA2021112536749

- Difficulty date: November 25, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 22,123 hours, 7,041 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1226400
- Part serial: YU125995
- Condition: Faulty
- Location: #1 Engine
- Part time: 22,150 hours, 7,048 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C 78273000, ENG # 1 SHORT TIME FAULT 75-30451, THE VSV POSITION SIGNALS DISAGREE. FAULT SET ON LEG 1,2,4 AND 8. GROUNDED - YES. NO RECENT FAULTS FOUND IN CDU. FAULT HISTORY SHOWED FC 75-30451 ON LEGS 8 AND 9. EEC TEST PASSED, REMOVED AND REPLACED #1 ENG RH VBV VALVE ASSY. REF B737-900 AMM 75-32-02 SYSTEM OPS CK. NO LKS OR FAULTS NOTED.
